Martin Liebeck
Martin Liebeck
Professor of Pure Mathematics, Imperial College London
Verified email at imperial.ac.uk
TitleCited byYear
The subgroup structure of the finite classical groups
PB Kleidman, MW Liebeck
Cambridge University Press, 1990
13321990
The Classification of the Finite Simple Groups, Number 8
D Gorenstein, R Lyons, R Solomon
American Mathematical Soc., 2018
987*2018
Representations and characters of groups
G James, MW Liebeck, M Liebeck
Cambridge University Press, 2001
9302001
On the O'Nan-Scott theorem for finite primitive permutation groups
MW Liebeck, CE Praeger, J Saxl
Journal of the Australian Mathematical Society 44 (3), 389-396, 1988
3201988
A classification of the maximal subgroups of the finite alternating and symmetric groups
MW Liebeck, CE Praeger, J Saxl
Journal of Algebra 111 (2), 365-383, 1987
2951987
The affine permutation groups of rank three
MW Liebeck
Proceedings of the London Mathematical Society 3 (3), 477-516, 1987
2781987
The maximal factorizations of the finite simple groups and their automorphism groups
MW Liebeck, CE Praeger, J Saxl
American Mathematical Soc., 1990
2691990
On the orders of maximal subgroups of the finite classical groups
MW Liebeck
Proceedings of the London Mathematical Society 3 (3), 426-446, 1985
2141985
Subgroups of maximal rank in finite exceptional groups of Lie type
MW Liebeck, J Saxl, GM Seitz
Proceedings of the London Mathematical Society 3 (2), 297-325, 1992
1891992
The ore conjecture
MW Liebeck, EA O'Brien, A Shalev, PH Tiep
Journal of the European Mathematical Society 12 (4), 939-1008, 2010
1752010
The probability of generating a finite simple group
MW Liebeck, A Shalev
Geometriae dedicata 56 (1), 103-113, 1995
1711995
Linear spaces with flag-transitive automophism groups
F Buekenhout, A Delandtsheer, J Doyen, PB Kleidman, MW Liebeck, ...
Geometriae Dedicata 36 (1), 89-94, 1990
1681990
On the orders of maximal subgroups of the finite exceptional groups of Lie type
MW Liebeck, J Saxl
Proceedings of the London Mathematical Society 3 (2), 299-330, 1987
1611987
Unipotent and nilpotent classes in simple algebraic groups and Lie algebras
MW Liebeck, GM Seitz
American Mathematical Soc., 2012
1482012
The local maximal subgroups of exceptional groups of Lie type, finite and algebraic
AM Cohen, MW Liebeck, J Saxl, GM Seitz
Proc. London Math. Soc 64 (3), 21-48, 1992
1461992
The primitive permutation groups of odd degree
MW Liebeck, J Saxl
Journal of the London Mathematical Society 2 (2), 250-264, 1985
1451985
Diameters of finite simple groups: sharp bounds and applications
MW Liebeck, A Shalev
Annals of mathematics, 383-406, 2001
1362001
Classical groups, probabilistic methods, and the (2, 3)-generation problem
MW Liebeck, A Shalev
Annals of mathematics, 77-125, 1996
1331996
Minimal degrees of primitive permutation groups, with an application to monodromy groups of covers of Riemann surfaces
MW Liebeck, J Saxl
Proceedings of the London Mathematical Society 3 (2), 266-314, 1991
1271991
Simple groups, permutation groups, and probability
M Liebeck, A Shalev
Journal of the American Mathematical Society 12 (2), 497-520, 1999
1141999
The system can't perform the operation now. Try again later.
Articles 1–20